RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 4, Pages 425–434 (Mi mz9464)  

Fundamental solutions of linear elliptic equations containing a small parameter

N. A. Ivanova

M. V. Lomonosov Moscow State University

Abstract: The author considers a linear elliptic equation with constant coefficients and a small parameter in the leading terms. The method of plane waves is used to construct a family of fundamental solutions for this equation, for which a theorem on its asymptotic expansion is proved.

Full text: PDF file (739 kB)

English version:
Mathematical Notes, 1968, 4:4, 747–752

Bibliographic databases:

UDC: 517.9
Received: 12.02.1968

Citation: N. A. Ivanova, “Fundamental solutions of linear elliptic equations containing a small parameter”, Mat. Zametki, 4:4 (1968), 425–434; Math. Notes, 4:4 (1968), 747–752

Citation in format AMSBIB
\Bibitem{Iva68}
\by N.~A.~Ivanova
\paper Fundamental solutions of linear elliptic equations containing a small parameter
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 4
\pages 425--434
\mathnet{http://mi.mathnet.ru/mz9464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236506}
\zmath{https://zbmath.org/?q=an:0159.39804}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 4
\pages 747--752
\crossref{https://doi.org/10.1007/BF01093713}


Linking options:
  • http://mi.mathnet.ru/eng/mz9464
  • http://mi.mathnet.ru/eng/mz/v4/i4/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020